The Voluntary Sector Initiative is reader-supported. When you buy through links on our site, we may earn an affiliate commission. Learn more

Top 10 Travel Tylenol Tube of 2020 – Consumer Guide & Reviews

Rank No. #1
Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 10 Count Vial, Fast Pain Relief, Pocket Pack
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
Rank No. #3
Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, For Headache, Backache & Menstrual Pain Relief, 10 ct
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
Rank No. #4
Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 10 ct
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
Rank No. #5
Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 10 Count
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • All Day Strong, All Day Long
Rank No. #6
Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 10 ct (Pack of 12)
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
SaleRank No. #7
Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Each tablet is sodium and caffeine free
  • Each tablet is chewable, for those who may have difficulty swallowing pills
SaleRank No. #8
Tylenol MP497-33 Acetaminophen Pain Relief Tablet, 500 Milligrams, Standard, Red/White, 50 Doses (100 Pills) (1 Pack)
  • Provides high-potency relief from aches, pains and headaches
  • Easy to swallow caplets
  • These caplets come individually wrapped
SaleRank No. #9
Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 24 ct
  • 24-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
SaleRank No. #10
Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer (50 Packets of 2 Capsules)
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
Rank No. #11
Ibuprofen 200mg Travel Packets with Dispenser Box - Great for First Aid Kit and workplaces - 50 Packets of 2
  • Provides temporary relief from pain, fever, and inflammation caused by headache, muscular aches, backache, arthritis, toothache, menstrual cramps, common cold, and fevers!
  • Soothes muscle aches and minor arthritis pain
  • Non-drowsy, aspirin-free formula
  • Comparable to the ingredients in Advil
  • 50 individually wrapped packets
SaleRank No. #12
Dramamine All Day Less Drowsy Motion Sickness Relief, 8 Tablets
  • Relieves motion sickness symptoms with less drowsiness for up to 24 hours
  • Long lasting formula
  • Treats and prevents nausea, dizziness and vomiting
  • #1 Pharmacist Recommended brand for motion sickness
  • 8 tablets in a safety travel pack
SaleRank No. #13
Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
Rank No. #14
Deke 100 pack clear resealable ziplock travel pill packs bag organizer pouches 3x2" for medicine. Bags with write-on label ziploc portable plastic pouch to hold vitamin, supplements, medication, pills
  • Our pill organizer baggies are the perfect travel companion! Aside from the obvious use as a way to organize your pills, these organizer pouches have a multitude of uses: storing stamps, buttons, floss, hard candy, gum, change, screws, nuts, bolts, etc. Each pack comes with 100 pill medication baggies that feature a secure seal to ensure your pills, or whatever you put inside the organizer pouch, stays put!
  • These clear small plastic baggies not only let you easily determine the contents at-a-glance, but they also feature a small white write-on space for you to write either the day of the week, the contents of the bag pouches or someone’s name to specify who the bag belongs to.
  • Our re-sealable, reusable clear plastic bags are made of low-density polyethylene. They do not contain latex and is BPA-free, which means the contents of the bag will not permeate the bag’s plastic, which could lead to potential contamination.
  • Our travel baggies are spill-proof, moisture-resistant and reusable, which makes them perfect for travel. The airtight seal and secure lock ensure your vitamins & supplements will not leak, spill out or become contaminated by outside variables.
  • Whether you’re a frequent flyer, commuting on the train to work, or a busy mom trying to juggle everyone’s vitamins and pills, our travel pouches will help you stay organized and keep everything in its place.
Rank No. #15
Tylenol Pain Reliever/Fever Reducer, 100 Count
  • Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis, toothache; muscular aches; premenstrual and menstrual cramps
  • Contains acetaminophen. Contains no aspirin. 50 pouches of 2 caplets each. This package for households without young children
  • Temporarily reduces fever
SaleRank No. #16
Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
Rank No. #17
Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
SaleRank No. #18
Infants' Tylenol Acetaminophen Liquid Medicine, Cherry, 2 fl. oz
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
Rank No. #19
TravelPakRx – 73 Tablets - A Complete Travel Size Medicine Kit - 6 Different Travel Medications in One Box - Acetaminophen - Bismuth - Diphenhydramine - Loperamide - Meclizine - Electrolytes
  • 💊This kit contains 6 of the most commonly used medications for traveling. The medicine inside treat many various ailments including medication for Fever, Pain, Headache, Traveler's Diarrhea, Nausea, Dizziness, Motion Sickness, Insomnia, Upset Stomach, Heartburn, Allergies (antihistamine), Dehydration.
  • 🌎 First-Aid kit for all of your over the counter medicine needs. Each pack contains enough medication for 7 days which is ideal for any trip or vacation. Perfect for travelers going on vacation, hiking, camping, backpacking, cruises or any other trip.
  • 👨‍⚕️Pharmacist recommended - Created by a pharmacist, each box includes a color-coded easy to read dosage guide. Also available online is a pre-filled out Rx prescriber guide for MD for prescription medication - just take to your doctor to sign off.
  • ✈️Conveniently sized and TSA approved box of medication created by a pharmacist with travelers needs in mind. The most commonly needed medications for traveling in unit dose packs. No more wasting time in the pharmacy aisles or bringing several big bottles - this medicine kit has it all!

Last update on 2020-10-27 / Affiliate links / Images from Amazon Product Advertising API

We’ve made a buying guide of top 10 Travel Tylenol Tube for our consumer to review. The reports above show ratings of the best overal, best cheap Travel Tylenol Tube to buy in 2020.

If you think there is mislead information on any products and services, feel free to contact our experts at any time.